# SDR 9JLA2022021431384

- Difficulty date: December 29, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N530LD
- Make and model: Gulstm G150
- Aircraft serial: 203
- Aircraft time: 5,224 hours, 3,767 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 25G2520005501
- Part serial: IL003
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED DURING POST FLIGHT CHECKS OF A HYDRAULIC LEAK. THE MAINTENANCE VENDOR FOUND THAT THE LEFT MAIN LANDING GEAR ACTUATOR WAS SEEPING FLUID. THE ACTUATOR WAS REMOVED AND REPAIRED. OPERATIONAL CHECKS WERE GOOD, NO LEAKS. THE AIRCRAFT WAS RETURNED TO SERVICE
